`a`
Related Articles
1

The linear convergence of a derivative-free descent method for nonlinear complementarity problems

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 531 - 548, 2016

Wei-Zhe Gu - (email), Li-Yong Lu - (email)

 Abstract       References       Full Text      Related Articles

2

A class of descent four-term extension of the Dai-Liao conjugate gradient method based on the scaled memoryless BFGS update

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 649 - 658, 2016

Saman Babaie-Kafaki - (email), Reza Ghanbari - (email)

 Abstract       References       Full Text      Related Articles

3

Multivariate spectral DY-type projection method for convex constrained nonlinear monotone equations

Journal of Industrial and Management Optimization  Volume 13, Issue 1, Pages : 283 - 295, 2016

Jinkui Liu - (email), Shengjie Li - (email)

 Abstract       References       Full Text      Related Articles

4

A quasi-Newton trust region method based on a new fractional model

Numerical Algebra, Control and Optimization  Volume 5, Issue 3, Pages : 237 - 249, 2015

Honglan Zhu - (email), Qin Ni - (email), Meilan Zeng - (email)

 Abstract       References       Full Text      Related Articles

5

A smooth QP-free algorithm without a penalty function or a filter for mathematical programs with complementarity constraints

Numerical Algebra, Control and Optimization  Volume 5, Issue 2, Pages : 115 - 126, 2015

Jianling Li - (email), Chunting Lu - (email), Youfang Zeng - (email)

 Abstract       References       Full Text      Related Articles

6

On the global convergence of a parameter-adjusting Levenberg-Marquardt method

Numerical Algebra, Control and Optimization  Volume 5, Issue 1, Pages : 25 - 36, 2015

Liyan Qi - (email), Xiantao Xiao - (email), Liwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

A new spectral method for $l_1$-regularized minimization

Inverse Problems and Imaging  Volume 9, Issue 1, Pages : 257 - 272, 2015

Lei Wu - (email), Zhe Sun - (email)

 Abstract       References       Full Text      Related Articles

8

Barzilai-Borwein-like methods for the extreme eigenvalue problem

Journal of Industrial and Management Optimization  Volume 11, Issue 3, Pages : 999 - 1019, 2014

Huan Gao - (email), Yu-Hong Dai - (email), Xiao-Jiao Tong - (email)

 Abstract       References       Full Text      Related Articles

9

A smoothing-type algorithm for absolute value equations

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 789 - 798, 2013

Xiaoqin Jiang - (email), Ying Zhang - (email)

 Abstract       References       Full Text      Related Articles

10

Subspace trust-region algorithm with conic model for unconstrained optimization

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 223 - 234, 2013

Xin Zhang - (email), Jie Wen - (email), Qin Ni - (email)

 Abstract       References       Full Text      Related Articles

11

Nonlinear conjugate gradient methods with sufficient descent properties for unconstrained optimization

Journal of Industrial and Management Optimization  Volume 9, Issue 3, Pages : 595 - 619, 2013

Wataru Nakamura - (email), Yasushi Narushima - (email), Hiroshi Yabe - (email)

 Abstract       References       Full Text      Related Articles

12

Globally convergent algorithm for solving stationary points for mathematical programs with complementarity constraints via nonsmooth reformulations

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 305 - 322, 2013

Lei Guo - (email), Gui-Hua Lin - (email)

 Abstract       References       Full Text      Related Articles

13

A penalty-free method for equality constrained optimization

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 391 - 409, 2013

Zhongwen Chen - (email), Songqiang Qiu - (email), Yujie Jiao - (email)

 Abstract       References       Full Text      Related Articles

14

Multivariate spectral gradient projection method for nonlinear monotone equations with convex constraints

Journal of Industrial and Management Optimization  Volume 9, Issue 1, Pages : 117 - 129, 2012

Gaohang Yu - (email), Shanzhou Niu - (email), Jianhua Ma - (email)

 Abstract       References       Full Text      Related Articles

15

Global convergence of an SQP algorithm for nonlinear optimization with overdetermined constraints

Numerical Algebra, Control and Optimization  Volume 2, Issue 1, Pages : 19 - 29, 2012

Chunlin Hao - (email), Xinwei Liu - (email)

 Abstract       References       Full Text      Related Articles

16

A filter successive linear programming method for nonlinear semidefinite programming problems

Numerical Algebra, Control and Optimization  Volume 2, Issue 1, Pages : 193 - 206, 2012

Yi Xu - (email), Wenyu Sun - (email)

 Abstract       References       Full Text      Related Articles

17

A spectral PRP conjugate gradient methods for nonconvex optimization problem based on modified line search

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 4, Pages : 1157 - 1169, 2011

Zhong Wan - (email), Chaoming Hu - (email), Zhanlu Yang - (email)

 Abstract       References       Full Text      Related Articles

18

Convergence analysis of sparse quasi-Newton updates with positive definite matrix completion for two-dimensional functions

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 61 - 69, 2011

Yuhong Dai - (email), Nobuo Yamashita - (email)

 Abstract       References       Full Text      Related Articles

19

Improved convergence properties of the Lin-Fukushima-Regularization method for mathematical programs with complementarity constraints

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 49 - 60, 2011

Tim Hoheisel - (email), Christian Kanzow - (email), Alexandra Schwartz - (email)

 Abstract       References       Full Text      Related Articles

20

A derivative-free trust-region algorithm for unconstrained optimization with controlled error

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 117 - 145, 2011

Jun Takaki - (email), Nobuo Yamashita - (email)

 Abstract       References       Full Text      Related Articles

21

A differential equation method for solving box constrained variational inequality problems

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 183 - 198, 2011

Li Wang - (email), Yang Li - (email), Liwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

22

A derivative-free method for solving large-scale nonlinear systems of equations

Journal of Industrial and Management Optimization  Volume 6, Issue 1, Pages : 149 - 160, 2009

Gaohang Yu - (email)

 Abstract       Full Text      Related Articles

23

Semismooth Newton method for minimization of the LLT model

Inverse Problems and Imaging  Volume 3, Issue 4, Pages : 677 - 691, 2009

Zhi-Feng Pang - (email), Yu-Fei Yang - (email)

 Abstract       Full Text      Related Articles

24

Guaranteed descent conjugate gradient methods with modified secant condition

Journal of Industrial and Management Optimization  Volume 4, Issue 4, Pages : 739 - 755, 2008

Shishun Li - (email), Zhengda Huang - (email)

 Abstract       Full Text      Related Articles

25

Semismooth reformulation and Newton's method for the security region problem of power systems

Journal of Industrial and Management Optimization  Volume 4, Issue 1, Pages : 143 - 153, 2008

Liqun Qi - (email), Zheng yan - (email), Hongxia Yin - (email)

 Abstract       Full Text      Related Articles

26

Global convergence of a memory gradient method with closed-form step size formula

DCDS Supplements  Volume 2007, Issue Special, Pages : 721 - 730, 2007

Nora Merabet - (email)

 Abstract       Full Text      Related Articles      

27

A smoothing Newton algorithm for mathematical programs with complementarity constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 153 - 170, 2005

Zheng-Hai Huang - (email), Jie Sun - (email)

 Abstract       Full Text      Related Articles

28

Convergence property of the Fletcher-Reeves conjugate gradient method with errors

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 193 - 200, 2005

C.Y. Wang - (email), M.X. Li - (email)

 Abstract       Full Text      Related Articles

29

A smoothing projected Newton-type method for semismooth equations with bound constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 235 - 250, 2005

Xiaojiao Tong - (email), Shuzi Zhou - (email)

 Abstract       Full Text      Related Articles